# SDR GTIA2016121501706

- Difficulty date: December 15, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N634NK
- Make and model: Airbus A320-232
- Aircraft serial: 6370
- Aircraft time: 9,808 hours, 3,701 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1L12477
- Condition: Unwanted Deploy
- Location: Row 9abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 9 ABC OXYGEN MASKS DROPPED. PERFORMED MANUAL OXYGEN MASK DROP TEST IAW AMM 35-23-43 TEST GOOD.
